# SDR COMA0560049

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 23,995 hours, 21,432 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 075C0215
- Condition: Malfunctioned
- Location: Avionics
- Part time: 12,569 hours, 11,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5147 WING OVERHEAT MESSAGE.  REPLACED THE CONTROLLER.
